Monotone difference schemes for convection/diffusion problems
Differencialʹnye uravneniâ, Tome 30 (1994) no. 3, pp. 503-513
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_3_a17,
author = {P. N. Vabishchevich},
title = {Monotone difference schemes for convection/diffusion problems},
journal = {Differencialʹnye uravneni\^a},
pages = {503--513},
year = {1994},
volume = {30},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_3_a17/}
}
P. N. Vabishchevich. Monotone difference schemes for convection/diffusion problems. Differencialʹnye uravneniâ, Tome 30 (1994) no. 3, pp. 503-513. http://geodesic.mathdoc.fr/item/DE_1994_30_3_a17/